MAUDE Adverse Event Report: ARTHREX, INC. FIBERWIRE GRASPER W/ SR HANDLE; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. FIBERWIRE GRASPER W/ SR HANDLE; ACCESSORIES, ARTHROSCOPIC
Model Number FIBERWIRE GRASPER W/ SR HANDLE
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via sems that an ar-13975sr fiberwire grasper, distal end broke. this was discovered during use in procedure on (b)(6) 2021. all fragment were removed from the patient.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint confirmed, the upper jaw was found to be broken.The actuating mechanism appears to function as intended.The cause of the broke jaw is undetermined, however a likely cause is user-applied mechanical forces.

Brand Name
FIBERWIRE GRASPER W/ SR HANDLE
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12819165
Report Number1220246-2021-03944
Device Sequence Number19280836
Product Code NBH
UDI-Device Identifier00888867015838
UDI-Public00888867015838
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERWIRE GRASPER W/ SR HANDLE
Device Catalogue NumberAR-13975SR
Device Lot Number77662
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Supplement Date Received by Manufacturer10/26/2021
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown